# SDR DALA13066505657

- Difficulty date: December 3, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 33,325 hours, 14,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 430-439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  LT CREASEBEAM INNER ANGLE FROM BS 430-439.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13.  R & R WITH NEW MAIN CABIN LT CREASEBEAM INNER ANGLE IAW SRM 51-40-02.
